×

zbMATH — the first resource for mathematics

Another property of the Sorgenfrey line. (English) Zbl 0239.54015

MSC:
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H.R. Bennett AND D.J. Lutzer [1] A note on \theta -refinability , to appear in General Topology and its Applications . · Zbl 0229.54022
[2] D.K. Burke [2] On subparacompact spaces , Proc. Amer. Math. Soc. 23 (1969), 655-663. · Zbl 0187.19902 · doi:10.2307/2036606
[3] R.W. Heath And E. Michael [3] A property of the Sorgenfrey line , Compositio Math. 23 (1971), 185-188. · Zbl 0219.54033 · numdam:CM_1971__23_2_185_0 · eudml:89082
[4] K. Morita [4] Paracompactness and product spaces , Fund. Math. 50 (1961), 223-236. · Zbl 0099.17401 · eudml:213648
[5] K. Nagami [5] \Sigma -spaces , Fund. Math. 65 (1969), 169-192. · Zbl 0181.50701 · eudml:214099
[6] J.M. Worrell And H.H. Wicke [6] Characterizations of developable topological spaces , Canad. J. Math. 17 (1965), 820-830. · Zbl 0132.18401 · doi:10.4153/CJM-1965-080-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.